JAMES D. TOWNSEND, M.D.
Although I131 is used extensively as a therapeutic agent in this country and in Europe, the development of hypoparathyroidism subsequent to its use is rare. The following case represents such a complication and is, therefore, reported.
A 52-year-old white male printing plant worker was admitted to the Kaiser Foundation Hospital on December 11, 1958, with a history of intermittent chest pain for one month and electrocardiographic evidence of a recent posterior myocardial infarction. He remained in bed for 78 days, but continued to have angina at rest and on minimal exertion five months later. For this reason he
TOWNSEND JD. Hypoparathyroidism Following Radioactive Iodine Therapy for Intractable Angina Pectoris. Ann Intern Med. ;55:662–663. doi: 10.7326/0003-4819-55-4-662
Download citation file:
Published: Ann Intern Med. 1961;55(4):662-663.
Cardiology, Coronary Heart Disease, Endocrine and Metabolism, Parathyroid Disorders.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use